Alert archive / Iowa / River Flood Warnings in 2011
River Flood Warning 7, NWS Omaha, NE
NWS Omaha, NE issued this river flood warning at Apr 15, 2011, 9:23 PM CDT for Mills County, Iowa; Cass County, Nebraska. It took effect at Apr 18, 2011, 1:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 15, 2011, 9:23 PM CDT (02:23 UTC)
- In effect from
- Apr 18, 2011, 1:00 PM CDT
- Expired
- Apr 17, 2011, 9:45 AM CDT
- In force
- Issued by
- NWS Omaha, NE
- Flood severity
- Minor
Counties Mills County, IA, Cass County, NE
The radar
The Omaha radar (KOAX), 56 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Plattsmouth (PTMN1).
- Action stage
- 25 ft
- Minor stage
- 26 ft
- Moderate stage
- 32 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06805600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
507 WGUS43 KOAX 160223 FLWOAX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 923 PM CDT FRI APR 15 2011 ...THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING STREAM IN IOWA...NEBRASKA...MISSOURI... MISSOURI RIVER AT PLATTSMOUTH AFFECTING MILLS AND CASS COUNTIES. MISSOURI RIVER AT NEBRASKA CITY AFFECTING FREMONT AND OTOE COUNTIES. MISSOURI RIVER AT BROWNVILLE AFFECTING ATCHISON AND NEMAHA COUNTIES. MISSOURI RIVER AT RULO AFFECTING HOLT AND RICHARDSON COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. TURN AROUND...DON'T DROWN! ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE) && IAC129-NEC025-161423- /O.NEW.KOAX.FL.W.0007.110418T0335Z-000000T0000Z/ /PTMN1.1.ER.110418T0335Z.110418T1200Z.000000T0000Z.NO/ 923 PM CDT FRI APR 15 2011 THE NATIONAL WEATHER SERVICE IN OMAHA, NE HAS ISSUED A * FLOOD WARNING FOR THE MISSOURI RIVER AT PLATTSMOUTH. * FROM SUNDAY EVENING UNTIL FURTHER NOTICE. * AT 800 PM FRIDAY THE STAGE WAS 23.0 FEET. * FLOOD STAGE IS 26.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY BEFORE MIDNIGHT AND CONTINUE TO RISE TO NEAR 26.5 FEET BY MONDAY MORNING. $$ IAC071-NEC131-161422- /O.NEW.KOAX.FL.W.0008.110417T0800Z-000000T0000Z/ /NEBN1.1.ER.110417T0800Z.110418T1800Z.000000T0000Z.NO/ 923 PM CDT FRI APR 15 2011 THE NATIONAL WEATHER SERVICE IN OMAHA, NE HAS ISSUED A * FLOOD WARNING FOR THE MISSOURI RIVER AT NEBRASKA CITY. * FROM LATE SATURDAY NIGHT UNTIL FURTHER NOTICE. * AT 915 PM FRIDAY THE STAGE WAS 16.7 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 19.2 FEET BY EARLY MONDAY AFTERNOON. * AT 18.0 FEET...WIDESPREAD LOWLAND FLOODING BECOMES A PROBLEM. $$ MOC005-NEC127-161422- /O.NEW.KOAX.FL.W.0009.110416T2000Z-000000T0000Z/ /BRON1.1.ER.110416T2000Z.110418T1800Z.000000T0000Z.NO/ 923 PM CDT FRI APR 15 2011 THE NATIONAL WEATHER SERVICE IN OMAHA, NE HAS ISSUED A * FLOOD WARNING FOR THE MISSOURI RIVER AT BROWNVILLE. * FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 900 PM FRIDAY THE STAGE WAS 31.6 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 35.0 FEET BY EARLY MONDAY AFTERNOON. * AT 33.0 FEET...LOWLANDS ON BOTH BANKS BEGIN TO FLOOD. $$ MOC087-NEC147-161422- /O.NEW.KOAX.FL.W.0010.110417T1500Z-000000T0000Z/ /RULN1.1.ER.110417T1500Z.110419T0000Z.000000T0000Z.NO/ 923 PM CDT FRI APR 15 2011 THE NATIONAL WEATHER SERVICE IN OMAHA, NE HAS ISSUED A * FLOOD WARNING FOR THE MISSOURI RIVER AT RULO. * FROM SUNDAY MORNING UNTIL FURTHER NOTICE. * AT 830 PM FRIDAY THE STAGE WAS 15.0 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 17.7 FEET BY EARLY TUESDAY MORNING. * AT 17.0 FEET...THE LEFT BANK OVERFLOWS ONTO AGRICULTURAL LOWLANDS ON THE MISSOURI SIDE OF THE RIVER. $$ CHERMOK
4 follow-up statements
213 WGUS83 KOAX 161452 FLSOAX FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 952 AM CDT SAT APR 16 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAM... MISSOURI RIVER AT PLATTSMOUTH AFFECTING MILLS AND CASS COUNTIES. MISSOURI RIVER AT NEBRASKA CITY AFFECTING FREMONT AND OTOE COUNTIES. MISSOURI RIVER AT BROWNVILLE AFFECTING ATCHISON AND NEMAHA COUNTIES. MISSOURI RIVER AT RULO AFFECTING HOLT AND RICHARDSON COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. TURN AROUND...DON'T DROWN! ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE) && IAC129-NEC025-170452- /O.EXT.KOAX.FL.W.0007.110418T1800Z-000000T0000Z/ /PTMN1.1.ER.110418T1800Z.110418T1800Z.000000T0000Z.NO/ 952 AM CDT SAT APR 16 2011 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT PLATTSMOUTH. * FROM MONDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 9:00 AM SATURDAY THE STAGE WAS 23.3 FEET. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY MONDAY AFTERNOON. $$ IAC071-NEC131-170452- /O.EXT.KOAX.FL.W.0008.110417T1800Z-110422T0000Z/ /NEBN1.1.ER.110417T1800Z.110419T0000Z.110421T0600Z.NO/ 952 AM CDT SAT APR 16 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT NEBRASKA CITY. * FROM SUNDAY AFTERNOON TO THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM SATURDAY THE STAGE WAS 16.9 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 18.8 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * AT 18.0 FEET...WIDESPREAD LOWLAND FLOODING BECOMES A PROBLEM. $$ MOC005-NEC127-170452- /O.EXT.KOAX.FL.W.0009.110417T1200Z-000000T0000Z/ /BRON1.1.ER.110417T1200Z.110419T0000Z.000000T0000Z.NO/ 952 AM CDT SAT APR 16 2011 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT BROWNVILLE. * FROM SUNDAY MORNING UNTIL FURTHER NOTICE. * AT 9:30 AM SATURDAY THE STAGE WAS 32.3 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 34.6 FEET BY EARLY TUESDAY MORNING. * AT 33.0 FEET...LOWLANDS ON BOTH BANKS BEGIN TO FLOOD. $$ MOC087-NEC147-170452- /O.EXT.KOAX.FL.W.0010.110418T0900Z-110421T1800Z/ /RULN1.1.ER.110418T0900Z.110419T0600Z.110421T0000Z.NO/ 952 AM CDT SAT APR 16 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT RULO. * FROM LATE SUNDAY NIGHT TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM SATURDAY THE STAGE WAS 16.2 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 17.4 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING. * AT 17.0 FEET...THE LEFT BANK OVERFLOWS ONTO AGRICULTURAL LOWLANDS ON THE MISSOURI SIDE OF THE RIVER. $$ MILLER
261 WGUS83 KOAX 170056 FLSOAX FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 756 PM CDT SAT APR 16 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER... MISSOURI RIVER AT PLATTSMOUTH AFFECTING MILLS AND CASS COUNTIES. MISSOURI RIVER AT NEBRASKA CITY AFFECTING FREMONT AND OTOE COUNTIES. MISSOURI RIVER AT BROWNVILLE AFFECTING ATCHISON AND NEMAHA COUNTIES. MISSOURI RIVER AT RULO AFFECTING HOLT AND RICHARDSON COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. TURN AROUND...DON'T DROWN! ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE) && IAC129-NEC025-171456- /O.CON.KOAX.FL.W.0007.110418T1800Z-000000T0000Z/ /PTMN1.1.ER.110418T1800Z.110418T1800Z.000000T0000Z.NO/ 756 PM CDT SAT APR 16 2011 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT PLATTSMOUTH. * FROM MONDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 700 PM SATURDAY THE STAGE WAS 23.4 FEET. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY MONDAY AFTERNOON. $$ IAC071-NEC131-171455- /O.EXT.KOAX.FL.W.0008.110417T2100Z-110421T1200Z/ /NEBN1.1.ER.110417T2100Z.110419T0000Z.110420T1800Z.NO/ 756 PM CDT SAT APR 16 2011 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT NEBRASKA CITY. * FROM SUNDAY AFTERNOON TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 745 PM SATURDAY THE STAGE WAS 17.1 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 18.6 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY AFTERNOON. * AT 18.0 FEET...WIDESPREAD LOWLAND FLOODING BECOMES A PROBLEM. $$ MOC005-NEC127-171455- /O.EXT.KOAX.FL.W.0009.110417T1600Z-000000T0000Z/ /BRON1.1.ER.110417T1600Z.110419T1200Z.000000T0000Z.NO/ 756 PM CDT SAT APR 16 2011 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT BROWNVILLE. * FROM SUNDAY MORNING UNTIL FURTHER NOTICE. * AT 730 PM SATURDAY THE STAGE WAS 32.5 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 34.4 FEET BY TUESDAY MORNING. * AT 33.0 FEET...LOWLANDS ON BOTH BANKS BEGIN TO FLOOD. $$ MOC087-NEC147-171455- /O.EXT.KOAX.FL.W.0010.110418T1200Z-110421T1200Z/ /RULN1.1.ER.110418T1200Z.110418T1800Z.110420T1800Z.NO/ 756 PM CDT SAT APR 16 2011 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT RULO. * FROM MONDAY MORNING TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 730 PM SATURDAY THE STAGE WAS 16.5 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 17.2 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY AFTERNOON. * AT 17.0 FEET...THE LEFT BANK OVERFLOWS ONTO AGRICULTURAL LOWLANDS ON THE MISSOURI SIDE OF THE RIVER. $$
547 WGUS83 KOAX 170641 FLSOAX FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 141 AM CDT SUN APR 17 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAM... MISSOURI RIVER AT PLATTSMOUTH AFFECTING MILLS AND CASS COUNTIES. MISSOURI RIVER AT NEBRASKA CITY AFFECTING FREMONT AND OTOE COUNTIES. MISSOURI RIVER AT BROWNVILLE AFFECTING ATCHISON AND NEMAHA COUNTIES. MISSOURI RIVER AT RULO AFFECTING HOLT AND RICHARDSON COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. TURN AROUND...DON'T DROWN! ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE) && IAC129-NEC025-172041- /O.CON.KOAX.FL.W.0007.110418T1800Z-000000T0000Z/ /PTMN1.1.ER.110418T1800Z.110418T1800Z.000000T0000Z.NO/ 141 AM CDT SUN APR 17 2011 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT PLATTSMOUTH. * FROM MONDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 1:00 AM SUNDAY THE STAGE WAS 23.7 FEET. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY TOMORROW AFTERNOON. $$ IAC071-NEC131-172040- /O.CON.KOAX.FL.W.0008.110417T2100Z-110421T1200Z/ /NEBN1.1.ER.110417T2100Z.110419T0000Z.110420T1800Z.NO/ 141 AM CDT SUN APR 17 2011 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT NEBRASKA CITY. * FROM THIS AFTERNOON TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 1:15 AM SUNDAY THE STAGE WAS 17.2 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 18.6 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY AFTERNOON. * AT 18.0 FEET...WIDESPREAD LOWLAND FLOODING BECOMES A PROBLEM. $$ MOC005-NEC127-172040- /O.CON.KOAX.FL.W.0009.110417T1600Z-000000T0000Z/ /BRON1.1.ER.110417T1600Z.110419T1200Z.000000T0000Z.NO/ 141 AM CDT SUN APR 17 2011 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT BROWNVILLE. * FROM THIS MORNING UNTIL FURTHER NOTICE. * AT 1:15 AM SUNDAY THE STAGE WAS 32.6 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 34.4 FEET BY TUESDAY MORNING. * AT 33.0 FEET...LOWLANDS ON BOTH BANKS BEGIN TO FLOOD. $$ MOC087-NEC147-172040- /O.CON.KOAX.FL.W.0010.110418T1200Z-110421T1200Z/ /RULN1.1.ER.110418T1200Z.110418T1800Z.110420T1800Z.NO/ 141 AM CDT SUN APR 17 2011 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT RULO. * FROM MONDAY MORNING TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 12:30 AM SUNDAY THE STAGE WAS 16.5 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 17.2 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY AFTERNOON. * AT 17.0 FEET...THE LEFT BANK OVERFLOWS ONTO AGRICULTURAL LOWLANDS ON THE MISSOURI SIDE OF THE RIVER. $$
580 WGUS83 KOAX 171445 FLSOAX FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 945 AM CDT SUN APR 17 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER... MISSOURI RIVER AT PLATTSMOUTH AFFECTING MILLS AND CASS COUNTIES. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER... MISSOURI RIVER AT NEBRASKA CITY AFFECTING FREMONT AND OTOE COUNTIES. MISSOURI RIVER AT BROWNVILLE AFFECTING ATCHISON AND NEMAHA COUNTIES. MISSOURI RIVER AT RULO AFFECTING HOLT AND RICHARDSON COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. TURN AROUND...DON'T DROWN! ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX (ALL LOWERCASE) && IAC129-NEC025-171515- /O.CAN.KOAX.FL.W.0007.000000T0000Z-110417T1445Z/ /PTMN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 945 AM CDT SUN APR 17 2011 THE FLOOD WARNING IS CANCELLED FOR THE MISSOURI RIVER AT PLATTSMOUTH. * AT 900 AM SUNDAY THE STAGE WAS 24.0 FEET. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 25.5 FEET EARLY TOMORROW AFTERNOON. $$ IAC071-NEC131-180444- /O.EXT.KOAX.FL.W.0008.110418T0000Z-110420T0300Z/ /NEBN1.1.ER.110418T0000Z.110418T1800Z.110419T0900Z.NO/ 945 AM CDT SUN APR 17 2011 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT NEBRASKA CITY. * FROM THIS EVENING TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 930 AM SUNDAY THE STAGE WAS 17.5 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 18.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * AT 18.0 FEET...WIDESPREAD LOWLAND FLOODING BECOMES A PROBLEM. $$ MOC005-NEC127-180444- /O.EXT.KOAX.FL.W.0009.110417T1800Z-000000T0000Z/ /BRON1.1.ER.110417T1800Z.110419T0000Z.000000T0000Z.NO/ 945 AM CDT SUN APR 17 2011 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT BROWNVILLE. * FROM THIS AFTERNOON UNTIL FURTHER NOTICE. * AT 930 AM SUNDAY THE STAGE WAS 32.8 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 34.0 FEET BY TOMORROW EVENING. * AT 33.0 FEET...LOWLANDS ON BOTH BANKS BEGIN TO FLOOD. $$ MOC087-NEC147-180444- /O.EXT.KOAX.FL.W.0010.110418T1200Z-110420T0600Z/ /RULN1.1.ER.110418T1200Z.110418T1200Z.110419T1200Z.NO/ 945 AM CDT SUN APR 17 2011 THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT RULO. * FROM MONDAY MORNING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 930 AM SUNDAY THE STAGE WAS 16.6 FEET. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE TOMORROW MORNING. * AT 17.0 FEET...THE LEFT BANK OVERFLOWS ONTO AGRICULTURAL LOWLANDS ON THE MISSOURI SIDE OF THE RIVER. $$ CHERMOK
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Apr 15, 7:48 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Apr 15, 7:48 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
748 PM CDT FRI APR 15 2011
.UPDATE...
WILL EXTEND WINTER WEATHER ADVISORY FOR A FEW MORE HOURS NERN
COUNTIES AND EXTEND WIND ADVISORY AS WELL THROUGH 03Z.
&&
.DISCUSSION...
SNOW WAS LETTING UP ACROSS NORTHEAST NEBRASKA BUT SNOW-PACKED
ROADS AND STILL SOME VISIBILITY RESTRICTIONS IN SNOW MOSTLY NORTH
THROUGH NORTHEAST OF NORFOLK PROMPTED THE EXTENSION. SOME AREAS
NORTH OF NORFOLK HAD PICKED UP SEVERAL INCHES OF SNOW AT LEAST
WITH AN 8 INCH REPORT IN BLOOMFIELD. STRONG WINDS WILL PERSIST AS
WELL ACCORDING TO BUFKIT...POSSIBLY LEAKING A BIT SE OF WIND
ADVISORY AREA AND ALSO POSSIBLY LASTING EVEN A BIT LONGER. AT 21Z
SNOW AREA PUSHED TO ALONG AND SOUTHWEST OF A LINE FROM THE NWS
OFFICE IN VALLEY TO FBY...BUT SINCE THEN HAD MOSTLY ENDED OR GONE
OVER TO SPRINKLES/SCATTERED FLURRIES. SO ADJUSTMENTS IN WEATHER
TYPE WILL ALSO BE MADE. CHERMOK
&&
.PREV DISCUSSION... /ISSUED 300 PM CDT FRI APR 15 2011/
SHORT TERM...TONIGHT.
TYPE AND EXTENT OF PRECIPITATION...THEN ENDING PRECIP LATER
TONIGHT...ARE THE PRIMARY FORECAST CONCERNS.
TIGHTLY WOUND AND STACKED LOW PRESSURE SYSTEM WAS DRIFTING THROUGH
SOUTHEAST KANSAS THIS AFTERNOON. WELL DEFINED MOIST CONVEYOR BELT
WRAPPING NORTH THEN WEST ACROSS OUR CWA CONTINUED TO GENERATE
PRECIPITATION ACROSS ALL OF EASTERN NEBRASKA AND SOUTHWEST IOWA.
PRECIP HAD CHANGED TO SNOW IN NORTHEAST NEBRASKA THIS MORNING...THEN
A GRADUAL MIX THEN CHANGE TO SNOW HAD PROGRESSED ALL THE WAY TO THE
OMAHA AND LINCOLN AREAS AS OF 2 PM. SNOW ACCUMULATION REPORTS WERE
IN THE 2 TO 4 INCH RANGE IN OUR CURRENT ADVISORY AREA...GENERALLY
NORTHWEST OF A LINE FROM COLUMBUS TO WAYNE. THE HIGHEST AMOUNTS WERE
IN THE FAR NORTHWEST IN KNOX COUNTY. SEVERAL REPORTS OF QUARTER MILE
VISIBILITIES WERE NOTED FROM WAYNE TO NORFOLK AND ALBION FROM TIME
TO TIME DURING THE AFTERNOON...WITH WINDS GENERALLY IN THE 20 TO 35
MPH RANGE. ROAD REPORTS AND WEB CAMS FROM ACROSS THE SNOWY AREAS
INDICATED MAINLY SLUSHY CONDITIONS WHERE SNOW PILED UP QUICKLY...BUT
MELTING FROM TOP AND BOTTOM WAS HELPING TO LIMIT IMPACT SOMEWHAT.
LATEST WATER VAPOR IMAGERY SHOWED MID LEVEL DEFORMATION ZONE WAS
SHIFTING TO THE NORTH AND WEST THROUGH OUR NORTHWEST CWA...WITH
DRYING MID LEVEL CONDITIONS OVER THE REST OF THE AREA. THIS IS A
GOOD INDICATION THAT SNOW INTENSITY WILL SHIFT AWAY FROM OUR AREA
THE REST OF THIS AFTERNOON. RADAR TRENDS ARE SHOWING THIS AS WELL.
SO WITH DECREASING INTENSITY TRENDS AND TEMPERATURES REMAINING NEAR
OR ABOVE FREEZING...AM NOT EXPECTING MORE THAN AN INCH OR TWO OF
ADDITIONAL ACCUMULATION THROUGH THIS EVENING IN NORTHEAST NEBRASKA
WHERE ADVISORY IS IN EFFECT.
A GRADUAL CHANGE TO SNOW WILL OCCUR WITH TIME THIS EVENING AS
TEMPERATURES MORE EASILY FALL WITH SETTING SUN. HOWEVER PRECIP WILL
BE WINDING DOWN AT THAT TIME AS WELL. SO AMOUNTS ONLY UP TO AN INCH
ARE POSSIBLE IN WEST CENTRAL IOWA AND EAST CENTRAL AND SOUTHEAST
NEBRASKA. AS SYSTEM PULLS FARTHER EAST AFTER MIDNIGHT...PRECIP
SHOULD REALLY BEGIN TO DECREASE WITH ONLY OUR EASTERN HALF SEEING
SNOW OR A RAIN SNOW MIX. EXPECT PRECIP TO BE DONE ACROSS ALL OF THE
CWA BY SUNRISE SATURDAY. CLOUDS WILL BE SLOW TO CLEAR...SO WILL NOT
SEE LOWS MUCH BELOW FREEZING MOST AREAS.
STRONG WINDS WILL ALSO CONTINUE INTO THE EVENING...AND PLAN TO KEEP
WIND ADVISORY IN EFFECT FOR OUR SOUTHWEST CWA. WINDS TO THE WEST ARE
GUSTING OVER 50 MPH...BUT BREAKS IN CLOUDS ARE HELPING TO PROMOTE
MIXING THERE. EXPECT THOSE GUSTS TO RELAX A BIT WITH SUNSET...AND
GRADIENT WILL BE WEAKENING THIS EVENING AS LOW PRESSURE PUSHES EAST.
DERGAN
LONG TERM...SATURDAY THROUGH FRIDAY.
MODELS SIMILAR IN DEVELOPING CLEARING CONDITIONS FOR THE AREA
EARLY SATURDAY MORNING WITH DIMINISHING WINDS AS SURFACE RIDGE
AXIS MOVES INTO THE AREA SATURDAY AFTERNOON. SNOWFALL IN
NORTHWESTERN PARTS OF THE CWA MAY HAVE SOME IMPACT ON TEMPERATURES
SATURDAY BUT SHOULD NOT HANG AROUND LONG WITH SOME SUN EXPECTED
BEFORE CLOUDS INCREASE AGAIN BY LATE AFTERNOON.
FAST UPPER FLOW REMAINS OVER THE REGION THROUGH MONDAY AND INTO
THE EXTENDED PERIOD WITH A WARM FRONT DEVELOPING ACROSS NORTHERN
KANSAS SATURDAY NIGHT AND REMAINING IN THE AREA INTO MONDAY. THE
COMBINATION OF THIS SURFACE BOUNDARY AND UPPER WAVES MOVING
THROUGH THE FLOW WILL ALLOW SOME CHANCE OF ADDITIONAL SHOWERS AND
THUNDERSTORMS FOR THE AREA AT LEAST THROUGH TUESDAY WHEN A
STRONGER WAVE PUSHES A COLD FRONT THROUGH THE REGION. FORECAST
LESS CERTAIN FOR WEDNESDAY THROUGH FRIDAY AS 12Z GFS AND ECMWF
SHOW SIGNIFICANT DIFFERENCES DURING THAT TIME WITH REGARD TO
STRENGTH AND TIMING OF WEATHER FEATURES. AT THIS TIME FOLLOWED HPC
GUIDANCE BUT ADJUSTMENTS LIKELY IN LATER FORECASTS.
FOBERT
AVIATION...
TAF SITES KOFK/KOMA/KLNK
18Z TAFS
LIFR CIGS/VSBYS IN SNOW AROUND THE KOFK AREA IS EXPECTED TO IMPROVE
TO IFR BEFORE 00Z. HOWEVER LIGHT SNOW WILL CONTINUE THROUGH 03Z TO
06Z TIME FRAME WITH CIGS REMAINING BELOW FL010 AND VSBYS 1SM TO 3SM.
FARTHER SOUTHEAST...A MIX OF LIGHT RAIN AND LIGHT SNOW WILL
GRADUALLY CHANGE TO ALL SNOW IN THE KOMA AND KLNK AREA BY 00Z.
ASSOCIATED MVFR CIGS/VSBYS WILL LOWER TO IFR THROUGH THE
AFTERNOON...WITH IFR CIGS/VSBYS CONTINUING THROUGH SNOW ENDING TIME
OF 06Z TO 09Z. VSBYS WILL IMPROVE TO VFR...BUT CIGS SHOULD HOLD
TOUGH AT ALL NEBRASKA TAF SITES THROUGH 14Z. THEN A GRADUAL
IMPROVEMENT TO MVFR THEN VFR BY 18Z SATURDAY.
DERGAN
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR NEZ016-030>033-
042>044-050-051-065-066-078-088-089.
WINTER WEATHER ADVISORY UNTIL 10 PM CDT THIS EVENING FOR NEZ011-
012-017-018.
IA...NONE.
&&
FOBERT/DERGANHazardous weather outlook, Apr 15, 4:24 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 424 PM CDT FRI APR 15 2011 NEZ043-044-050-051-065-066-078-088-089-161130- COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD-LANCASTER-SALINE-JEFFERSON- GAGE- 424 PM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT LIGHT SNOW OR A MIX OF LIGHT RAIN AND SNOW WILL CONTINUE INTO THE EVENING BUT PRECIPITATION WILL BE DECREASING LATER TONIGHT...LITTLE ADDITIONAL ACCUMULATION IS EXPECTED. NORTHWEST WINDS WILL CONTINUE IN THE 20 TO 30 MPH RANGE DURING THE EVENING. SOME GUSTS TO 40 MPH ARE POSSIBLE YET THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. NEZ011-012-016>018-030>032-042-161130- KNOX-CEDAR-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-PLATTE- 424 PM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...TONIGHT LIGHT SNOW WILL CONTINUE INTO THE EARLY EVENING BUT WILL BE DIMINISHING LATER TONIGHT. SLUSHY ACCUMULATIONS ON ROADS OF 1 TO 2 INCHES IS LIKELY EARLY THIS EVENING. NORTHWEST WINDS OF 25 TO 35 MPH ARE LIKELY INTO THE EVENING. THIS MAY CAUSE SOME BLOWING SNOW AT TIMES WHICH WILL ALSO PRODUCE REDUCED VISIBILITIES WHEN THE SNOW IS FALLING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...BUT SPOTTERS ARE ENCOURAGED TO REPORT SNOW AMOUNTS AND ROAD CONDITIONS TO THE NATIONAL WEATHER SERVICE. IAZ043-055-056-069-079-080-090-091-NEZ015-033-034-045-052-053-067- 068-090>093-161130- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-THURSTON-CUMING-BURT-WASHINGTON-DOUGLAS-SARPY-CASS-OTOE- JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 424 PM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT OCCASIONAL LIGHT RAIN OR A MIX OF RAIN AND SNOW WILL CONTINUE INTO THE EVENING. A CHANGE TO ALL SNOW IS POSSIBLE AT TIMES... BUT THE PRECIPITATION WILL BE DECREASING LATER TONIGHT...THUS SNOW ACCUMULATION WILL BE MINIMAL. NORTH TO NORTHWEST WINDS WILL INCREASE INTO THE 20 TO 30 MPH RANGE DURING THE EVENING. SOME GUSTS TO 40 MPH ARE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. FOBERT
In the hours before
Local storm report, Apr 15, 5:42 PM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
542 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM SNOW BLOOMFIELD 42.60N 97.65W
04/15/2011 E8.0 INCH KNOX NE CO-OP OBSERVER
SOME OF IT MELTED AS FELL...BUT MUCH OF IT IS ON THE
GROUND.
&&
RCHERMOKSpecial weather statement, Apr 15, 6:01 PM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 601 PM CDT FRI APR 15 2011 NEZ011-012-016>018-031-032-152345- ANTELOPE NE-CEDAR NE-KNOX NE-MADISON NE-PIERCE NE-STANTON NE-WAYNE NE- 601 PM CDT FRI APR 15 2011 ...SPECIAL WEATHER STATEMENT FOR ANTELOPE...STANTON...WAYNE... PIERCE...MADISON...KNOX AND CEDAR COUNTIES UNTIL 645 PM CDT... AT 550 PM CDT...LOCAL LAW ENFORCEMENT REPORTED SNOW...POOR VISIBILITIES AND SNOW PACKED ROADS FROM NORFOLK TO NELIGH AND NORTH THROUGH BLOOMFIELD...HARTINGTON AND WAYNE. THE SNOW WAS LETTING UP AND VISIBILITIES IMPROVING AROUND NORFOLK THROUGH NELIGH...BUT SEVERAL MORE HOURS OF OCCASIONALLY HEAVY SNOW CAN BE EXPECTED FROM EAST OF BLOOMFIELD TOWARD WAYNE. ALTHOUGH ADDITIONAL ACCUMULATIONS SHOULD BE MOSTLY AN INCH OR LESS...ISOLATED LOCATIONS COULD PICK UP SEVERAL MORE INCHES. SOME AREAS HAVE ALREADY RECEIVED 4 OR 5 INCHES OF SNOW OR MORE...ESPECIALLY NORTH OF NORFOLK. ROADS WILL REMAIN SNOW PACKED OR SLUSHY FROM NORFOLK NORTH AND NORTHEAST THROUGH THIS EVENING. IN ADDITION...NORTH WINDS OF 25 TO 30 MPH WITH GUSTS OVER 40 MPH WILL PERSIST THROUGH THIS EVENING WHICH WILL ADD TO TRAVEL PROBLEMS. CHERMOK
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 9:23 PM CDT | River Flood Warning | OAX | Fremont | 167 days |
| Apr 15, 8:04 PM CDT | Winter Weather Advisory | OAX | Cedar, Knox, Pierce, Wayne | 116 min |
| Apr 15, 9:23 PM CDT | River Flood Warning | OAX | Richardson | 170 days |
| Apr 15, 9:23 PM CDT | River Flood Warning | OAX | Nemaha | 169 days |
Nearby
River Flood Warnings in Iowa, 2011River Flood Warnings in Nebraska, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.